# SDR CA000713015

- Difficulty date: July 3, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 3,365 hours
- Engine: Pwa JT15D4
- System (JASC): 3110 · Instrument Panel
- Part: Screw
- Part number: MS24693BB30
- Condition: Inadequate
- Location: Screw
- Component: Screw, Cessna, 551818694
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DUE TO PREVIOUS SDR (APR/MAR 99), INSPECTION OF GLARESHIELD ATTACHING SCREWS RESULTED IN FINDING SLIGHT CHAFING (DISCOLORATION) OF WIRE BUNDLE (3 PLACES) THAT RUNS THROUGH INSTRUMENT PANEL SUPPORT ASSEMBLY, INSULATION NOT BROKEN.  WIRE BUNDLE SPY WRAPPED, SCREWS SHORTENED TO ONE FULL THREAD PROTRUDING PAST NUTPLATE LOCKING AS PER CAMPAIGN NOTICE 851-010 MAR 3/99.
